Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

White patches, grey hair on hand. What is the cause and cure?

sir, i have white patches including white hair on my right hand since 10 yrs.i have consulted many doctors till now.but there is no development seen.some experienced doctors told that it is due to melanin pigment deficiency and due to some streching of nerve.the doctor even told that it will occur only to your right hand.please give me some suggestions.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi i think it is already greying of hair is present it is hard to is due to melanin pigment defiency but not due to stretching of the nerve.try trimop forte in the morning at 7 am and apply melanocyl ointment mixed with moisteriser in the ratio of 8: 2 and exposure to sunlight for 5 minutes and use halovate ointment in the night with supplementation of biotin and iron.if no response is seen after three months go for narrow band uvb therapy.if still no response go for skin grafting
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor